Differentiability of a mapping that describes isochrone surfaces in a linear time optimal problem
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1385-1392
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a4,
author = {Yu. N. Kiselev},
title = {Differentiability of a mapping that describes isochrone surfaces in a linear time optimal problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1385--1392},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a4/}
}
Yu. N. Kiselev. Differentiability of a mapping that describes isochrone surfaces in a linear time optimal problem. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1385-1392. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a4/